Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Jacksonville, FL

June 6, 2011Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 3:37 PM EDT for Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 3:37 PM EDT (19:37 UTC)
Expired
Jun 6, 2011, 4:15 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:40 PM EDTHAIL 0.53 Sw Tarboro, GADIME TO MARBLE SIZE HAIL
Jun 6, 3:45 PM EDTHAIL 1.754 Wsw Tarboro, GAPUBLIC REPORTED GOLF BALL SIZE HAIL. THE HAIL LASTED FOR ABOUT 20 MINUTES AND CAUSED MAJOR DAMAGE TO GARDEN PLANTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS52 KJAX 061937
SVRJAX
FLC089-GAC025-039-049-062015-
/O.NEW.KJAX.SV.W.0110.110606T1937Z-110606T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  EXTREME NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA
  NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 415 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
  OF WINOKUR TO WINOKUR...OR ALONG A LINE EXTENDING FROM 6 MILES
  SOUTHWEST OF WOODBINE TO 13 MILES WEST OF WOODBINE...AND MOVING
  NORTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINOKUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3086 8171 3082 8192 3103 8204 3111 8188
TIME...MOT...LOC 1937Z 151DEG 20KT 3093 8181 3106 8196

$$
ZAPPE
1 follow-up statement
633 
WWUS52 KJAX 062011
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT MON JUN 6 2011

FLC089-GAC025-039-049-062021-
/O.EXP.KJAX.SV.W.0110.000000T0000Z-110606T2015Z/
BRANTLEY GA-NASSAU FL-CHARLTON GA-CAMDEN GA-
411 PM EDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CAMDEN...NORTHEASTERN
CHARLTON...EXTREME NORTHERN NASSAU AND SOUTHERN BRANTLEY COUNTIES
WILL EXPIRE AT 415 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3086 8171 3082 8192 3103 8204 3111 8188
TIME...MOT...LOC 2011Z 151DEG 20KT 3110 8192 3122 8207

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH THURSDAY...

REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE
SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING
SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD
THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG
HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR
ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT
TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT
ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND
WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE.

TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT
WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS
OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO
WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE
SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY
AROUND 70 DEGREES.

TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD
THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE
I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER
SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER
INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST
WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW.

WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND
WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH
JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX
TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS
AND UPPER 80S ALONG THE COAST.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY
TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN
FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS.

SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND
MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY
MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE
SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE
30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE
IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET.
MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN
THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST.

&&

.AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING
HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN
AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA.

&&

.MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE
SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS
STRONGEST E WINDS COMBINE WITH SOME SWELL.

&&

.FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO
NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE
SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED
DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND
SPEEDS CAN REACH 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  65  95 /  20   0   0  10
SSI  74  87  72  86 /  20   0   0   0
JAX  72  91  68  90 /  30  10   0   0
SGJ  72  90  71  89 /  40  20   0   0
GNV  68  95  65  94 /  50  20   0   0
OCF  69  95  67  94 /  50  20  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 6, 3:12 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT MON JUN 6 2011

FLZ023-030>032-061945-
BAKER-BRADFORD-CLAY-UNION-
312 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHERN BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 345 PM EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF ELLERBEE...OR 9
MILES NORTHEAST OF RAIFORD...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ELLERBEE...RAIFORD...LAWTEY
AND JOHNSTOWN THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2994 8206 3000 8233 3025 8222 3023 8205
      3019 8205 3018 8203 2997 8202
TIME...MOT...LOC 1912Z 010DEG 14KT 3015 8215

CARROLL
Special weather statement, Jun 6, 3:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT MON JUN 6 2011

FLZ036-037-040-062000-
ALACHUA-MARION-PUTNAM-
323 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF MANNVILLE...OR 3 MILES
SOUTHEAST OF INTERLACHEN...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND MANNVILLE...INTERLACHEN...
HOLLISTER...ORANGE SPRINGS...LOCHLOOSA...JOHNSON AND HOG VALLEY
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2937 8185 2940 8207 2957 8212 2975 8192
      2961 8169
TIME...MOT...LOC 1923Z 040DEG 5KT 2959 8187

CARROLL
Special weather statement, Jun 6, 3:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON JUN 6 2011

FLZ021-022-062000-
COLUMBIA-SUWANNEE-
328 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WINFIELD...OR 5
MILES NORTHWEST OF LAKE CITY...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND WINFIELD...SUWANNEE
VALLEY...LAKE CITY...FIVE POINTS...WELLBORN...MCALPIN AND HOUSTON
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3032 8297 3033 8276 3032 8275 3033 8273
      3032 8272 3034 8267 3017 8260 3006 8287
      3017 8300
TIME...MOT...LOC 1928Z 070DEG 7KT 3022 8274

CARROLL
Special weather statement, Jun 6, 3:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON JUN 6 2011

FLZ025-062015-
DUVAL-
328 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...

AT 329 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ARLINGTON...MOVING SOUTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TALLYRAND...
SAN MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE AND ARLINGTON THROUGH
415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3023 8153 3027 8168 3036 8174 3042 8173
      3039 8154
TIME...MOT...LOC 1929Z 359DEG 6KT 3030 8162

ZAPPE
Local storm report, Jun 6, 3:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FUNNEL CLOUD     3 W DOWNTOWN JACKSONVIL 30.34N 81.71W
06/06/2011                   DUVAL              FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED TWO BRIEF FUNNEL CLOUD
            DEVELOPMENTS OVER THE MILL COVE SECTION OF THE ST JOHNS
            RIVER.

&&

SANDRIK
Local storm report, Jun 6, 3:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     4 WSW ARLINGTON         30.32N 81.67W
06/06/2011                   DUVAL              FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED AIRBORNE DEBRIS IN THE
            VICINITY OF THE BLUE CROSS BUILDING NEAR RIVERSIDE. HE
            ALSO REPORTED A POSSIBLE GUSTNADO CIRCULATION.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware51 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 2:43 PM EDTSevere Thunderstorm WarningJAXCamden32 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningJAXWare24 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton30 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jun 6, 4:00 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 6, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jun 6, 4:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Jun 6, 4:41 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Pierce, Wayne49 min
Jun 6, 4:49 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware41 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXWayne53 min
Jun 6, 5:07 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne38 min
Jun 6, 5:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce34 min
Jun 6, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne13 min
Jun 6, 5:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
Jun 6, 5:36 PM EDTSpecial Weather StatementJAXPierce39 min
Jun 6, 5:37 PM EDTAreal Flood AdvisoryJAXBrantley, Pierce, Wayne83 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXBacon49 min
Jun 6, 5:46 PM EDTSpecial Weather StatementJAXWayne44 min
Jun 6, 5:48 PM EDTSpecial Weather StatementJAXPierce42 min
Jun 6, 5:51 PM EDTSpecial Weather StatementJAXJeff Davis39 min
Jun 6, 5:52 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware10 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware25 min
Jun 6, 5:58 PM EDTSpecial Weather StatementJAXEchols47 min
Jun 6, 5:59 PM EDTSpecial Weather StatementJAXClinch46 min
Jun 6, 6:00 PM EDTSpecial Weather StatementJAXWare45 min
Jun 6, 6:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 6, 6:11 PM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis49 min
Jun 6, 6:43 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis, Ware92 min
Jun 6, 6:44 PM EDTSpecial Weather StatementJAXCoffee46 min
Jun 6, 6:58 PM EDTSpecial Weather StatementJAXCharlton47 min
Jun 6, 1:19 PM EDTSpecial Weather StatementJAXAlachua41 min
Jun 6, 1:23 PM EDTSpecial Weather StatementJAXNassau37 min
Jun 6, 1:59 PM EDTSpecial Weather StatementJAXClay46 min
Jun 6, 2:00 PM EDTSpecial Weather StatementJAXBaker45 min
Jun 6, 2:06 PM EDTSpecial Weather StatementJAXGilchrist39 min
Jun 6, 2:22 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 6, 2:33 PM EDTSpecial Weather StatementJAXGilchrist27 min
Jun 6, 2:39 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 6, 2:42 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 6, 2:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 6, 2:58 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau32 min
Jun 6, 3:03 PM EDTSpecial Weather StatementJAXBradford27 min
Jun 6, 3:12 PM EDTSpecial Weather StatementJAXBradford33 min
Jun 6, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval14 min
Jun 6, 3:23 PM EDTSpecial Weather StatementJAXPutnam37 min
Jun 6, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Suwannee32 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 6, 3:32 PM EDTSevere Thunderstorm WarningJAXClay, Duval43 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningJAXMarion34 min
Jun 6, 3:47 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam28 min
Jun 6, 3:52 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jun 6, 3:55 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 3:57 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee48 min
Jun 6, 4:00 PM EDTSevere Thunderstorm WarningJAXSuwannee45 min
Jun 6, 4:05 PM EDTSpecial Weather StatementJAXAlachua25 min
Jun 6, 4:10 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 4:14 PM EDTSevere Thunderstorm WarningJAXMarion31 min
Jun 6, 4:27 PM EDTAreal Flood AdvisoryJAXMarion63 min
Jun 6, 4:28 PM EDTSpecial Weather StatementJAXHamilton47 min
Jun 6, 4:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Union19 min
Jun 6, 4:39 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jun 6, 4:43 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee47 min
Jun 6, 4:46 PM EDTSpecial Weather StatementJAXBaker44 min
Jun 6, 4:50 PM EDTSpecial Weather StatementJAXNassau40 min
Jun 6, 5:01 PM EDTSpecial Weather StatementJAXUnion44 min
Jun 6, 5:02 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 6, 5:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Union16 min
Jun 6, 5:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 6, 5:13 PM EDTSevere Thunderstorm WarningJAXMarion17 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningJAXSuwannee17 min
Jun 6, 5:31 PM EDTAreal Flood AdvisoryJAXSuwannee59 min
Jun 6, 5:43 PM EDTSpecial Weather StatementJAXUnion47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.